Inequalities of Hermite-Hadamard Type for HA-Convex Functions

[img]
Preview
MJPAA.pdf - Published Version (351kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities of Hermite-Hadamard Type for HA-Convex Functions. Moroccan Journal of Pure and Applied Analysis, 3 (1). 83 - 101. ISSN 2351-8227

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36636
DOI https://doi.org/10.1515/mjpaa-2017-0008
Official URL https://doi.org/10.1515/mjpaa-2017-0008
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Convex functions; Integral inequalities; HA-Convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login